0 votes
6 views
asked in Pessaries by
I'm taking a 6 day treatment for thrust. Which I've done before. Last time it was full blown and itchy and stuff. This time it was only minor. It hasn't itched. Just the same discharge as last time. Las time I took it, the next morning and day I got the chalky discharge. However this time I've gotten barely any. I'm not currently sexually active and it's been a couple of years. I know that things tighten up down there over time, could this be the cause of the pessary not being able to come out properly?? But that doesn't make sense because I was able to put it in with little trouble. It worries me..

Your answer

Your name to display (optional):
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
To avoid this verification in future, please log in or register.
Welcome to lookformedical.com, where you can ask questions and receive answers from other members of the community.

Categories

3.2k questions

1.3k answers

47 comments

1.9k users

Disclaimer: We do not evaluate or guarantee the accuracy of any content in this site.
...